# SDR R61A2021071600568

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 20,097 hours, 13,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP LUMINESCENT STRIPS ARE INOP ON LEFT SIDE NEXT TO SEAT 21-22. RESECURED FLOOR G2 PHOTOLUMINESCENT STRIPS AT 21-22 IAW AMM 33-50-21.
